# SDR REXA2014102401073

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 24,283 hours, 21,548 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD GALLEY FIRE EXTINGUISHER LOW.  R & R FLIGHT ATTENDANT FWD FIRE EXTINGUISHER IAW AMM 26-23-01.  OK FOR SERVICE.
